# SDR FDEA201504121217

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 724 hours, 17,295 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY OBVIOUS RUBBER SMELL IN THE COCKPIT.  NOT EVIDENT IN THE CABIN.  INFO ONLY WRITE UP. MAYBE ASSOCIATED WITH THE HEAT REPAIR.  RAN ALL PACK'S IAW AMM 21-22-00-5.  CHECKED AIR  FLOW & FOR SMELLS, NO ABNORMAL SMELLS COULD BE FOUND.  PACKS OPERATE NORMAL & ALL PRESSURES ARE GOOD.  NO EVIDENCE OF RUBBER SMELL FROM ANY PACKS.  ACFT OK FOR SERVICE.
